# SDR HEEA086723

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 8,351 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: D105318E
- Part serial: 171047
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 SUPPLY BOOST PUMP INOPERATIVE.
